Dual charged solution in curved space-time

Ramachandran, R. ; Raval, V. M. (1977) Dual charged solution in curved space-time Pramana - Journal of Physics, 9 (5). pp. 507-514. ISSN 0304-4289

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/pramana/9/5/507-514...

Related URL: http://dx.doi.org/10.1007/BF02846256


A dual charged solution carrying both electric and magnetic charge is formulated in SU(2) × U(1) gauge theory without making use of the topological characteristics of Higgs fields. When Dirac quantisation condition is imposed, two consequences follow: (i) Weinberg angle is restricted to the value sin2θ = 1/2 and (ii) the solution cannot have fractional electric change, but must have integer items the basic electric charge of the theory. The infinity inherent in the theory is removed at the classical level by the use of gravitational effects by obtaining the same solution in the curved space-time. The resultant metric is of Reissner-Nordström form.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Dyon; Monopoles; Gauge Theories; Curved Space-time
ID Code:66350
Deposited On:24 Oct 2011 08:42
Last Modified:18 May 2016 13:56

Repository Staff Only: item control page